An elementary proof of the absence of nonzero compact operators defined on the space $L_p$, $0$
Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 154-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_5_a21,
author = {M. M. Popov},
title = {An elementary proof of the absence of nonzero compact operators defined on the space~$L_p$, $0<p<1$},
journal = {Matemati\v{c}eskie zametki},
pages = {154--155},
year = {1990},
volume = {47},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a21/}
}
M. M. Popov. An elementary proof of the absence of nonzero compact operators defined on the space $L_p$, $0